It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 3 of 3 for lexapro makes me lazy. (0.007 seconds)


... I have been taking Lexapro for a while and it's been working okay but I noticed it makes me feel lazy. When I first started taking Lexapro 10mg it worked great but once I stopped due to jitters I cant get that good feeling back. The jitters was from taking another medication. ... (3 replies)
... for just over 6 weeks now.I don't think it caused me weight gain though.Zoloft worked for me for a few months until the dose was increased.For some reason Zoloft makes me a nervous wreck now.Some people claim that all Paxil does is make them tired and lazy. ... (2 replies)
Prozac effect
Oct 2, 2009
... I really want to try prozac, but my doctor said it would make my anxiety worse. I am taking lexapro right now, and it is wonderful for anxiety, but it makes me sooo tired. I am also breaking out in a rash again, and am pretty sure it is from the lex. This is the 2nd time to try it. ... (5 replies)





Pages: 1

All times are GMT -7. The time now is 08:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!